# SDR 98ZZZX1279

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 747121
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve Body
- Part number: 267222
- Condition: Leaking
- Location: Nlg Door Seq
- Component: 2670296
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NLG SEQUENCE VALVE LEAKING FROM PIN HOLE AT BASE OF DN PORT.
